# SDR UALA2010091303399

- Difficulty date: September 12, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 45,144 hours, 5,826 cycles
- Engine: Pwa PW4090
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Part serial: 90
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O ECIAS MESSAGE, WINDOW HEAT LT FWD, FOLLOWED CHECKLIST.  NO HELP. FOUND AFTER TEST OF WINDOW HEAT CONTROLLER INTERNAL FAULT CODE 304 011 41, 304 012 41 REPLACED CONTROLLER SWAPPED LT FOR RT, OPS CHECKS GOOD.
